If you need an accessible version of this item please contact JSTOR User Support

Problems for Solution: 3820-3823

Paul Erdos, V. Thebault, R. Goormaghtigh and J. R. Musselman
The American Mathematical Monthly
Vol. 44, No. 3 (Mar., 1937), pp. 179-180
DOI: 10.2307/2301675
Stable URL: http://www.jstor.org/stable/2301675
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
179
    179
  • Thumbnail: Page 
180
    180